I have been using aderall for ADHD and Synthroid together for 3 years with no problems. I have just enetered perimenopause and it has changed how these drugs work or maybe how well they work together. Synthroid now causes Adderall side effects to be worse and I have even developed some new ones. If I take the synthroid I have some of the following side effects now: I have lost weight and  noise is louder and making me jumpy. Anxiety is twice as bad as normal. On top of that I have wildly erratic body temperature, blood pressure and heart rate. I also experience insomnia and have intense hot flashes and night sweats. I also get itchy and feel more sped up. If I do not take the synthroid for a few days then the noise issue and the sped up issue and the jumpy issue go completely away and I do not get itchy at all. On adderall alone I still experience the erratic blood pressure and heart rate and feel cold a lot more often. I also feel weird and almost fuzzy and experience mild chest pain. The anxiety is back to normal but sadness is present on Adderall alone. I have less problems with hot flashes and night sweats as well without the Synthroid.I am afraid to take them together and I am afraid to not take synthroid. I am also afraid of stopping the adderall because I know from past experience that deperession will be much worse for a bit. I feel more ok with stopping synthroid because it's very low dose anyway at .025 mg per day. Adderall has been 20 mg a day for three years and up to now been wonderful and improved my life dramatically. So what are your thoughts on this? (yes I will see my doctor about it too). I have included my e-mail and would appreciate any replies despite the fact that I will seek medical care.